# SDR CA980916064

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113851
- Engine: Rroyce RB21122B02
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Overheated
- Location: Nr 3 Pack
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) ON FINAL APPROACH, NR 3 PACK FLOW CONTROL VALVE OVERHEAT LIGHT CAME ON.  ON TOUCHDOWN, CABIN FILLED WITH SMOKE, PACK WAS IN AUTOMODE.  IN-FLIGHT FLOW BAR WAS CYCLING CONSTANTLY, BUT NO OVERHEAT OBSERVED.  PACK FLOW CONTROL VALVE AND TURBINE BYPASS REPLACED AND OPERATIONAL CHECK OK.
